| Model Number |
GF-UCT180 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/06/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The final investigation has been completed and the initial evaluation findings were confirmed.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: the most probable cause of the malfunction is component degradation.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
The customer returned the ultrasound gastrovideoscope to the service center for a separate issue.During the initial evaluation of the returned device, missing adhesive on the forceps cover was found.There was no patient involvement.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the correction to the previously submitted report.Updated fields: d9, h2, h6, h11.Corrected field: h6 investigation findings - being corrected from "degradation problem identified" to "stress problem identified".Added product return date.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information received from the customer.